Finite rank Bargmann–Toeplitz operators with non-compactly supported symbols
Journal article, 2012

Theorems about characterization of finite rank Toeplitz operators in Fock–Segal–Bargmann spaces, known previously only for symbolswith compact support, are carried over to symbols without that restriction, however with a rather rapid decay at infinity. The proof is based upon a new version of the Stone–Weierstrass approximation theorem.

Bargmann spaces

Toeplitz operators

Author

Grigori Rozenblioum

University of Gothenburg

Chalmers, Mathematical Sciences, Mathematics

Bulletin of Mathematical Sciences

1664-3607 (ISSN) 1664-3615 (eISSN)

Vol. 2 2 331-341

Roots

Basic sciences

Subject Categories

Mathematical Analysis

DOI

10.1007/s13373-012-0023-x

More information

Created

10/8/2017